MAUDE Adverse Event Report: MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Catalog Number ADM05015008P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Date of Event 01/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the index procedure, two in.Pact admiral dcb were used to treat the left prox, mid and distal sfa.During a revascularisation procedure, the patient was treated with an inpact admiral dcb.Approximately 11 months post procedure the patient suffered critical limb ischemia reported as probably related to the target lesion and was treated with a pta the same day.The event is resolved.The investigator and sponsor assessed the event as not related to the device, procedure or paclitaxel.
 
Additional Manufacturer Narrative
Additional information: approximately 11 months post index procedure and 3 months post revascularization, the proximal and mid left sfa were also treated with an inpact admiral dcb.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: the revascularization procedure took place 12 days post event.If information is provided in the future, a supplemental report will be issued.

Brand Name
IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8939881
Report Number9612164-2019-03625
Device Sequence Number2099142
Product Code ONU
UDI-Device Identifier00643169576322
UDI-Public00643169576322
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P140010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/20/2020
Device Catalogue NumberADM05015008P
Device Lot Number0008805284
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/05/2019
Supplement Date Received by Manufacturer10/11/2019
11/11/2019
Initial Report FDA Received Date08/28/2019
Supplement Report FDA Received Date11/04/2019
11/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight35